# SDR YENA20151121591

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 44,648 hours, 15,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 65-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA DUMMY RAIL BETWEEN Y765 AND Y1292 FRAME 67-65, STR 23 LT HAS CORROSION.  R & R AFT CABIN WET AREA DUMMY RAIL BETWEEN Y765 AND Y1292 FROM FR 65-FR 67 STR 23L IAW SRM 51-72-11 AND SRM 51-42-11.  WORK ACCOMPLISHED ON WO 741213, NR 32471
